# SDR UPS04843262

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RADIOGRAPHIC (X-RAY) INSP DETECTED A CRACK ON THE FWD LEFT EMERGENCY OV OVERWING EXIT ON THE UPPER AFT JAMB CORNER APPROX .562 INCH IN LENGTH.  NDT VERIFIED CRACK EXISTS IN INTERNAL DOOR PAN.  TRIMMED EDGE OF INTERNAL DOOR PAN TO REMOVE CRACK.  NDT VERIFIED NO CRACKS NOTED AT TRIM OUT.  TRIM OUT FOUND WITHIN LIMITS IAW DC-8 SRM 53-2-0 FIG 6.
